l-adic representations associated to modular forms over imaginary quadratic fields. II.
Inventiones mathematicae, Tome 116 (1994) no. 1-3, pp. 619-644
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
cohomology of hyperbolic three-manifolds, automorphic representations, holomorphic Siegel modular forms, -adic representations, elliptic curves over imaginary quadratic fields, Tate module, Ramanujan conjecture, -function
@article{IM_1994__116_1-3_144202,
author = {Richard Taylor},
title = {l-adic representations associated to modular forms over imaginary quadratic fields. {II.}},
journal = {Inventiones mathematicae},
pages = {619--644},
year = {1994},
volume = {116},
number = {1-3},
zbl = {0823.11020},
url = {http://geodesic.mathdoc.fr/item/IM_1994__116_1-3_144202/}
}
Richard Taylor. l-adic representations associated to modular forms over imaginary quadratic fields. II.. Inventiones mathematicae, Tome 116 (1994) no. 1-3, pp. 619-644. http://geodesic.mathdoc.fr/item/IM_1994__116_1-3_144202/